# SDR DALA2024041904594

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 85,654 hours, 30,751 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 MULTIPLE AREAS OF BUBBLING PAINT/CORROSION FOUND AROUND FASTENERS ON L/H WING UPPER SURFACE IN WALKWAY. AREAS MARKED. CORRECTIVE ACTION: C/W ER/A 616010-14 REV ORIGINAL AT LH WING UPPER SKIN SURFACE WBL 70.5 TO WS 204.5 AND BETWEEN REAR SPAR TO W STR 16L. (0300359)
